# SDR VASI9606001

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313VA
- Make and model: Boeing 737204
- Aircraft serial: 19711
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY ESCAPE TRACK LIGHTS INOP, FWD CABIN.  REMOVED AND REPLACED EMERGENCY ESCAPE LIGHT BATTERY PACK, OPS CHECK GOOD.
